| Model Number |
6372 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Diagnostics revealed high impedances on both left and right extensions.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the extensions were replaced; however, impedances remained after replacing extensions.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.